# SDR UALA2012082804842

- Difficulty date: August 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,885 hours, 26,929 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, OUTSIDE HANDLE ONE SIDE WILL NOT COME UP.  WHEN CLOSING FROM OUTSIDE, DOOR OPS OK FROM INSIDE.  FOUND PARTS BROKEN.  REMOVED HANDLE AND SHAFTS PER MM.  REPLACED BROKEN PARTS PER ABOVE IPC 52-11-13-001B AND MM 52-11-13.  OPS CHECKED GOOD.
